# SDR 05FDEA01192

- Difficulty date: May 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1351, STR 17L, CHAFE DAMAGE TO SKIN AND RAIN GUTTER.  REPAIRED SKIN AND RAIN GUTTER PER SRM 54-10-3.
